Note to the Editor
Pressure losses in non-Newtonian entrance flows
Article first published online: 26 MAR 2009
Copyright © 1972 Canadian Society for Chemical Engineering
The Canadian Journal of Chemical Engineering
Volume 50, Issue 5, pages 671–674, October 1972
How to Cite
Duda, J. L. and Vrentas, J. S. (1972), Pressure losses in non-Newtonian entrance flows. Can. J. Chem. Eng., 50: 671–674. doi: 10.1002/cjce.5450500520
- Issue published online: 26 MAR 2009
- Article first published online: 26 MAR 2009
- Manuscript Accepted: 22 JUN 1972
- Manuscript Received: 14 FEB 1972
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!